How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47529
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have taken five Sertraline tablets and they are making me

Resolved Question:

I have taken five Sertraline tablets and they are making me worse. Can I stop taking them and start taking Citalopram which I was on before but came off them last November. Just need advice
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. David replied 2 years ago.
Dr. David :

This is Dr. David

Dr. David :

what dose of sertraline are you using ?

Dr. David :

you were taking one of the sertraline tablets per day, correct? days?

Customer:

one 50mg tablet a day

Dr. David :

I see.

Dr. David :

taking that days is short

Dr. David :

you most likely don't have to taper off of it.

Dr. David :

you can stop it and start up the citalopram

Dr. David :

hopefully that will work better .

Dr. David :

let me know if you have other questions.

Customer:

Thank you I will try that they worked better last time do no remember them making me feel worse.

Dr. David :

you are welcome

Dr. David :

best of luck to you

Dr. David :

let me know if you have other questions

Dr. David :

if done , please leave positive feedback below

Dr. David :

we only get credit clients after positive feedback.

Dr. David :

http://www.justanswer.com/medical/expert-dr-david/

Dr. David :

is my website if you need to reach me again.

Dr. David :

thanks JustAnswer.com

Dr. David and 3 other Medical Specialists are ready to help you